# SDR MALA060548

- Difficulty date: August 18, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 16,004 hours, 15,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED DOOR 1R DISARMED AFTER AIRCRAFT PRESSURIZED AND MADE A POPPING SOUND.  ADJUSTED EXTERIOR HANDLE AND CONTROL SHAFT MECHANISM.
